Alert archive / Florida / Tornado Warnings in 2019
Tornado Warning 5, NWS Miami, FL
NWS Miami, FL issued this tornado warning at Jun 19, 2019, 4:03 PM EDT for Broward County, Palm Beach County, Florida. It was in force for 15 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2019, 4:03 PM EDT (20:03 UTC)
- Expired
- Jun 19, 2019, 4:18 PM EDT
- In force
- 15 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Broward County, FL, Palm Beach County, FL
The radar
The Miami radar (KAMX), 88 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 4:21 PM EDT | TSTM WND DMG | 3 Sw Delray Beach, FL | LARGE TREE DOWN ACROSS MILITARY TRAIL, JUST SOUTH OF LINTON BLVD. BLOCKING 3 LANES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 8.1 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1917 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 777 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
842
WFUS52 KMFL 192003
TORMFL
FLC011-099-192030-
/O.NEW.KMFL.TO.W.0005.190619T2003Z-190619T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Miami FL
403 PM EDT Wed Jun 19 2019
The National Weather Service in Miami has issued a
* Tornado Warning for...
Northern Broward County in southeastern Florida...
Southeastern Palm Beach County in southeastern Florida...
* Until 430 PM EDT.
* At 403 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Mission Bay, or 8 miles north of Coral Springs,
moving northeast at 30 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Coral Springs, Boca Raton, Deerfield Beach, Boynton Beach and
Delray Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2628 8031 2642 8031 2658 8003 2634 8004
TIME...MOT...LOC 2003Z 244DEG 26KT 2638 8025
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
131 follow-up statement
724
WWUS52 KMFL 192018
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
418 PM EDT Wed Jun 19 2019
FLC011-099-192026-
/O.CAN.KMFL.TO.W.0005.000000T0000Z-190619T2030Z/
Broward FL-Palm Beach FL-
418 PM EDT Wed Jun 19 2019
...THE TORNADO WARNING FOR NORTHERN BROWARD AND SOUTHEASTERN PALM
BEACH COUNTIES IS CANCELLED...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and
a Severe Thunderstorm Warning remains in effect for the area.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Miami.
Remember, a Severe Thunderstorm Warning still remains in effect
for Palm Beach and Northern Broward counties.
LAT...LON 2628 8031 2642 8031 2658 8003 2634 8004
TIME...MOT...LOC 2014Z 244DEG 26KT 2642 8015
$$
13What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this tornado warning went out at Jun 19, 1:54 PM EDT, 2 hours 9 minutes earlier.
Area forecast discussion, Jun 19, 1:54 PM EDT, 2 hours 9 minutes before
Area Forecast Discussion National Weather Service Miami FL 154 PM EDT Wed Jun 19 2019 .AVIATION...Atlc seabreeze has pushed in a little more than expected, which should keep much of the afternoon SHRA/TSRA development just inland of the east coast terminals despite NE movement. Current trends suggest keeping VCTS in KPBI & KFXE, but other sites may escape impacts. Gulf breeze has already pushed inland of KAPF, so don't expect any TS/SH. Winds diminish after sunset, with generally dry conditions overnight and into Thurs morn. && .PREV DISCUSSION... /issued 1119 AM EDT Wed Jun 19 2019/ UPDATE...A few subtle features in place today that will drive the weather as we head into the afternoon. Satellite imagery shows a broad low level convergent area stretching from the eastern Gulf across Central Florida and into the Atlantic on the north side of the ridge. A weak vort max that rotated through this morning kicked off a thunderstorm complex along this boundary across west Central Florida earlier this morning. Given a favorable environment, the well-defined outflow from this has continued to kick off new storms as it propagates south and east, now currently moving through Palm Beach County. While this boundary is losing some steam as it goes along, expect it to continue to generate new showers and storms as it's western end moves into Hendry/Collier/Broward counties. There's enough clearing behind this line that additional activity is expected behind it later this afternoon. In addition to this line, we will see activity popping up along a diffuse east coast seabreeze as we go into midday. Given the west southwest steering flow, most activity will be focused towards Palm Beach and Broward as we go into the afternoon. Heavy rain and lightning will be the main concerns, though some gusty winds can't be ruled out. PREV DISCUSSION... /issued 236 AM EDT Wed Jun 19 2019/ DISCUSSION... Today and Tonight... A low amplitude shortwave trough will depart to our east, with a few remnant perturbations riding the weak (~20 kt) westerly 500 mb flow across central Florida. A gradual decrease in mid-level tropospheric moisture is expected as the shortwave departs, however low-level moisture will remain in place. Surface to 850 mb ridging will be the primary feature in the lower levels, with light SSW steering flow. Given the light wind regime both Gulf and Atlantic sea breezes are anticipated today. These will be drivers for thunderstorm development, with rain chances gradually spreading inland from the coastal areas from late morning into early afternoon. Following afternoon sea breeze collisions, the steering flow should direct late day thunderstorms towards the north and northeast portions of our area, including Broward and Palm Beach Counties. There is a robust signal for localized heavy rainfall (to ~2"+) in this area, but placement differs among the global and mesoscale guidance. The mesoscale models favor more inland portions of these counties, while the global guidance paints the heavier QPF more towards the east coast metro areas. Given this uncertainty, will split the difference with advertised QPF. Heavy rainfall and localized minor flooding remain a possibility today, especially for western portions of the Broward/Palm Beach urban corridor. Given cool temperatures aloft (-7 to -8 degrees Celsius at 500 hPa) with the passing wave, a few stronger storms producing gusty winds are possible today as well. A warming trend in temperatures should begin today, with highs climbing into the lower 90s away from the east coast where the Atlantic sea breeze will have a moderating effect. Thursday through Saturday... A slowly retrograding and zonally elongated mid-level ridge will prevail from the Caribbean Sea into eastern Gulf of Mexico. This will support decently strong low-level ridging during the early portion of this period, with surface high pressure getting pinched off over the western Gulf of Mexico by Saturday in response to troughing pushing from the eastern Seaboard into the western North Atlantic ocean. With large scale subsidence shower/thunderstorm coverage should be more limited during this period with sea breeze driven diurnal cycles. Rising thicknesses are supportive of warm temperatures through much of this period, with highs mostly in the 90s. Maximum Heat Index values could eclipse 105 degrees for some areas during this time. Sunday through Tuesday... The mid-level ridge will deamplify in response to shortwave perturbations crossing from the eastern CONUS into the western Atlantic. This will lower thicknesses somewhat as an easterly low- level wind component becomes established. High temperatures will likely cool a few degrees for eastern areas as a result. South Florida will be located along the eastern periphery of the anticyclonic flow around the mid-level ridge, leaving us exposed to southward dropping perturbations around the ridge margins. This may increase our shower/storm chances somewhat, although mid-level moisture doesn't appear overly impressive at this time. MARINE... Scattered showers and storms are expected today, with gradually decreasing coverage later this week into the weekend. While some of the storms may produce locally gusty winds and heavy rain, winds outside of this activity should be on the order of 5-10 knots. Wave heights are expected to generally be 1-2 feet. && .PRELIMINARY POINT TEMPS/POPS... West Palm Beach 76 91 76 91 / 30 20 10 10 Fort Lauderdale 79 90 79 90 / 20 20 10 10 Miami 79 90 79 91 / 10 20 10 10 Naples 78 90 78 90 / 10 10 0 10 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && AVIATION...88/ALM
Hazardous weather outlook, Jun 19, 11:59 AM EDT, 4 hours 4 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 1159 AM EDT Wed Jun 19 2019 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 200400- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 1159 AM EDT Wed Jun 19 2019 ...Scattered Thunderstorms This Afternoon... This hazardous weather outlook is for South Florida. .DAY ONE...THIS AFTERNOON AND TONIGHT Thunderstorms: Thunderstorms are expected across South Florida today with the greatest coverage across Palm Beach and Broward counties through this afternoon. Lightning, gusty winds, and locally heavy rainfall are the primary threats. Waterspouts: Isolated waterspouts are possible across Lake Okeechobee and the Atlantic waters. Wind: The strongest storms may produce wind gusts in excess of 45 mph along the east coast and adjacent Atlantic waters. Temperatures: Heat index values near 100 are expected across much of South Florida through the afternoon, with maximum values in the 103-106 degree range across Southwest Florida. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY Thunderstorms are forecast each day through the end of the week across South Florida, especially during the afternoon hours. Lightning, along with localized flooding of roadways in low lying and poor drainage areas, will be the primary hazards. There is also the potential for strong wind gusts. A warming trend through the week could bring heat index values of 105 to 107 across portions of South Florida by late in the week. .SPOTTER INFORMATION STATEMENT... Individual spotters are encouraged to report high wind, hail and flooding to the National Weather Service forecast office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Special weather statement, Jun 19, 2:10 PM EDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Miami FL
210 PM EDT Wed Jun 19 2019
FLZ067-068-168-191900-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
210 PM EDT Wed Jun 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL PALM BEACH COUNTY
UNTIL 300 PM EDT...
* At 209 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Greenacres, or near Wellington,
moving northeast at 5 mph.
* Small hail and winds in excess of 45 mph possible with this storm.
* Locations impacted include...
West Palm Beach, Boynton Beach, Wellington, Palm Beach Gardens,
Lake Worth, Riviera Beach, Palm Beach, Greenacres, Royal Palm
Beach, Palm Springs, North Palm Beach, Lantana, Lake Park,
Atlantis, Haverhill, Cloud Lake, Palm Beach International Airport,
Port Of Palm Beach, Golden Lakes and Gun Club Estates.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2649 8019 2664 8031 2668 8032 2683 8006
2659 8003
TIME...MOT...LOC 1809Z 233DEG 6KT 2661 8019
ARSpecial weather statement, Jun 19, 2:23 PM EDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Miami FL
223 PM EDT Wed Jun 19 2019
FLZ066-067-191915-
Hendry FL-Inland Palm Beach County FL-
223 PM EDT Wed Jun 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL HENDRY AND WESTERN
PALM BEACH COUNTIES UNTIL 315 PM EDT...
* At 223 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm over Okeelanta, or near South Bay,
moving east at 15 mph.
* Winds in excess of 45 mph and funnel clouds possible with this
storm.
* Locations impacted include...
Belle Glade, Pahokee, South Bay, Lake Harbor, Okeelanta, Holey Land
Wildlife Refuge, Rotenberger Wildlife Refuge, Belle Glade Camp,
Fremd Village-Padgett Island and Loxahatchee NWR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2635 8090 2672 8090 2671 8072 2681 8069
2691 8042 2648 8039
TIME...MOT...LOC 1823Z 256DEG 14KT 2657 8072
ARSpecial weather statement, Jun 19, 2:49 PM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Miami FL
249 PM EDT Wed Jun 19 2019
FLZ067-068-072-168-172-191930-
Coastal Broward County FL-Coastal Palm Beach County FL-
Metro Broward County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
249 PM EDT Wed Jun 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PALM BEACH COUNTY
UNTIL 330 PM EDT...
* At 249 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm over Whisper Walk, or 9 miles west
of Highland Beach, moving north at 20 mph.
* Small hail, funnel clouds, and winds in excess of 45 mph possible
with this storm.
* Locations impacted include...
West Palm Beach, Boca Raton, Deerfield Beach, Boynton Beach, Delray
Beach, Wellington, Lake Worth, Riviera Beach, Palm Beach, Ocean
Ridge, Coconut Creek, Greenacres, Royal Palm Beach, Parkland, Palm
Springs, Lantana, Atlantis, Haverhill, Cloud Lake and Mission Bay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2632 8026 2649 8031 2671 8026 2677 8004
2653 8004 2631 8011
TIME...MOT...LOC 1849Z 188DEG 17KT 2644 8021
ARSpecial weather statement, Jun 19, 3:13 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Miami FL
313 PM EDT Wed Jun 19 2019
FLZ067-071-192000-
Inland Broward County FL-Inland Palm Beach County FL-
313 PM EDT Wed Jun 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PALM BEACH COUNTY UNTIL
400 PM EDT...
* At 313 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 10 miles
north of Lion Country Safari Park to 13 miles southwest of
Loxahatchee NWR. Movement was east at 20 mph.
* Small hail, funnel clouds, and winds in excess of 45 mph possible
with these storms.
* Locations impacted include...
Wellington, Palm Beach Gardens, Loxahatchee Groves, Lion Country
Safari Park, The Acreage, Loxahatchee NWR and Caloosa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2693 8024 2671 8026 2648 8031 2637 8030
2633 8065 2686 8056
TIME...MOT...LOC 1913Z 259DEG 15KT 2685 8040 2642 8044
ARSpecial weather statement, Jun 19, 3:29 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Miami FL
329 PM EDT Wed Jun 19 2019
FLZ067-068-168-192000-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
329 PM EDT Wed Jun 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PALM BEACH COUNTY
UNTIL 400 PM EDT...
* At 329 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Kings Point, or 8 miles west of
Highland Beach, moving north at 10 mph.
* Small hail and winds in excess of 45 mph possible with this storm.
* Locations impacted include...
West Palm Beach, Boca Raton, Boynton Beach, Delray Beach,
Wellington, Lake Worth, Palm Beach, Greenacres, Royal Palm Beach,
Palm Springs, Lantana, Atlantis, Haverhill, Cloud Lake, Loxahatchee
NWR, Palm Beach International Airport, Village Of Golf, Golden
Lakes, Whisper Walk and Gun Club Estates.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2637 8030 2648 8031 2670 8026 2668 8004
2640 8007
TIME...MOT...LOC 1929Z 187DEG 7KT 2645 8019
ARSpecial weather statement, Jun 19, 3:56 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Miami FL
356 PM EDT Wed Jun 19 2019
FLZ067-068-071-072-168-172-192045-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
356 PM EDT Wed Jun 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWARD AND EASTERN PALM
BEACH COUNTIES UNTIL 445 PM EDT...
* At 356 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from Juno
Beach to 6 miles west of Coral Springs. Movement was east at 25
mph.
* Small hail, funnel clouds, and winds in excess of 45 mph possible
with these storms.
* Locations impacted include...
Fort Lauderdale, Coral Springs, West Palm Beach, Pompano Beach,
Sunrise, Boca Raton, Deerfield Beach, Boynton Beach, Delray Beach,
Tamarac, Wellington, Jupiter, Margate, Palm Beach Gardens, Lake
Worth, Riviera Beach, Lighthouse Point, Palm Beach,
Lauderdale-By-The-Sea and Juno Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2693 8006 2678 8002 2613 8011 2625 8070
2694 8023
TIME...MOT...LOC 1956Z 271DEG 22KT 2687 8006 2627 8037
ARThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 11:36 AM EDT | Special Weather Statement | MFL | Palm Beach | 39 min |
| Jun 19, 2:10 PM EDT | Special Weather Statement | MFL | Palm Beach | 50 min |
| Jun 19, 2:23 PM EDT | Special Weather Statement | MFL | Palm Beach | 52 min |
| Jun 19, 2:49 PM EDT | Special Weather Statement | MFL | Palm Beach | 41 min |
| Jun 19, 3:13 PM EDT | Special Weather Statement | MFL | Palm Beach | 47 min |
| Jun 19, 3:29 PM EDT | Special Weather Statement | MFL | Palm Beach | 31 min |
| Jun 19, 3:56 PM EDT | Special Weather Statement | MFL | Palm Beach | 49 min |
| Jun 19, 4:06 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 24 min |
| Jun 19, 5:56 PM EDT | Special Weather Statement | MFL | Broward | 49 min |
| Jun 19, 6:51 PM EDT | Special Weather Statement | MFL | Miami-Dade | 39 min |
Nearby
Tornado Warnings in Florida, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.